Probabilistic methods in group theory

P. Erdős, A. Rényi

Research output: Contribution to journalArticle

41 Citations (Scopus)
Original languageEnglish
Pages (from-to)127-138
Number of pages12
JournalJournal d'Analyse Mathématique
Volume14
Issue number1
DOIs
Publication statusPublished - Dec 1965

Fingerprint

Probabilistic Methods
Group Theory

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Cite this

Probabilistic methods in group theory. / Erdős, P.; Rényi, A.

In: Journal d'Analyse Mathématique, Vol. 14, No. 1, 12.1965, p. 127-138.

Research output: Contribution to journalArticle

Erdős, P. ; Rényi, A. / Probabilistic methods in group theory. In: Journal d'Analyse Mathématique. 1965 ; Vol. 14, No. 1. pp. 127-138.
@article{8a4b1e635cf04754a0c2866f0eaf46fa,
title = "Probabilistic methods in group theory",
author = "P. Erdős and A. R{\'e}nyi",
year = "1965",
month = "12",
doi = "10.1007/BF02806383",
language = "English",
volume = "14",
pages = "127--138",
journal = "Journal d'Analyse Mathematique",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Probabilistic methods in group theory

AU - Erdős, P.

AU - Rényi, A.

PY - 1965/12

Y1 - 1965/12

UR - http://www.scopus.com/inward/record.url?scp=51249166307&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249166307&partnerID=8YFLogxK

U2 - 10.1007/BF02806383

DO - 10.1007/BF02806383

M3 - Article

AN - SCOPUS:51249166307

VL - 14

SP - 127

EP - 138

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 0021-7670

IS - 1

ER -